# SDR AALA201707179061

- Difficulty date: July 16, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 15,449 hours, 6,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  F/C GALLEY EXIT LIGHT COVER BROKEN.  REMOVED AND REPLACED F/C GALLEY EXIT EMERGENCY LIGHT ASSY PER AMM 33-50-00.  OPS CKS NORMAL.
